# SDR QMLA2017010917007

- Difficulty date: January 9, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N203CF
- Make and model: Agusta A119
- Aircraft serial: 14032
- Aircraft time: 8,810 hours, 21,585 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Bracket
- Part number: 109037353205
- Condition: Cracked
- Location: Tailboom
- Part time: 6,374 hours, 18,045 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKS FOUND ON THE LT BRACKET AFT PORTION OF THE VERTICAL FIN BETWEEN NUT PLATES WHERE THE CAP MOUNTS ONTO.
